RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1974, Volume 16, Issue 6, Pages 857–864 (Mi mz7526)  

This article is cited in 2 scientific papers (total in 2 papers)

The existence of discontinuous metric projections

V. I. Andreev

Kaliningrad State University

Abstract: We investigate the possibility of an equivalent renorming of a separable Banach space so that the corresponding metric projection onto a subspace is not continuous.

Full text: PDF file (746 kB)

English version:
Mathematical Notes, 1974, 16:6, 1107–1111

Bibliographic databases:

UDC: 517.5
Received: 21.10.1973

Citation: V. I. Andreev, “The existence of discontinuous metric projections”, Mat. Zametki, 16:6 (1974), 857–864; Math. Notes, 16:6 (1974), 1107–1111

Citation in format AMSBIB
\Bibitem{And74}
\by V.~I.~Andreev
\paper The existence of discontinuous metric projections
\jour Mat. Zametki
\yr 1974
\vol 16
\issue 6
\pages 857--864
\mathnet{http://mi.mathnet.ru/mz7526}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=370135}
\zmath{https://zbmath.org/?q=an:0327.46021}
\transl
\jour Math. Notes
\yr 1974
\vol 16
\issue 6
\pages 1107--1111
\crossref{https://doi.org/10.1007/BF01098433}


Linking options:
  • http://mi.mathnet.ru/eng/mz7526
  • http://mi.mathnet.ru/eng/mz/v16/i6/p857

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Balaganskii, L. P. Vlasov, “The problem of convexity of Chebyshev sets”, Russian Math. Surveys, 51:6 (1996), 1127–1190  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. A. R. Alimov, I. G. Tsar'kov, “Connectedness and other geometric properties of suns and Chebyshev sets”, J. Math. Sci., 217:6 (2016), 683–730  mathnet  crossref  mathscinet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:100
    Full text:45
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020